Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

A note on the derivatives of integral functions


Author: S. M. Shah
Journal: Bull. Amer. Math. Soc. 53 (1947), 1156-1163
DOI: https://doi.org/10.1090/S0002-9904-1947-08935-7
MathSciNet review: 0023346
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • S. M. Shah, A note on the maximum modulus. 3, J. Univ. Bombay (N.S.) 13 (1944), no. part, 3. MR 11723, DOI https://doi.org/10.1080/07474939408800288
  • 2. J. M. Whittaker, The lower order of integral functions, J. London Math. Soc. vol. 8 (1933) pp. 20-27. 3. T. Vijayaraghavan, On derivatives of integral functions, J. London Math. Soc. vol. 10 (1935) pp. 116-117. 4. G. Valiron, Lectures on the general theory of integral functions, 1923.
  • S. M. Shah, The maximum term of an entire series, Math. Student 10 (1942), 80–82. MR 7434


Additional Information